Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dry skin, itchy legs, small bumps. What do they mean?

Hello Dr. Prasad, I ve been having more noticeably dry skin lately. Last night I woke up because I my legs were itching so bad. When I looked at them, I had two small bumps, (one on each leg) at the spot of dry skin and the itchiness. They went away when I woke up, and they looked like bug bites, but they weren t. Today, I had the same type of bump show up, but on my arm instead. This one is still here and has the same characteristics: located at an area of dry skin, and is itchy. What could this be?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi,when ever there is dry skin it is more prone to papular urticaria which is nothing but hypersensitivity to insect bites.Moisteriser are used to subside dryness and apply fusibet ointment over the bumps
Answered: Thu, 25 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor